runningshoe Posted January 17, 2010 Report Share Posted January 17, 2010 HiAs some of you know I am being treated for lyme. Although I have had pots for over 3 years the lyme dx is new. I have completed one month of doxy. I am now going to do a month of doxy and levaquin. For the first two weeks of treatment i felt okay, some pots symptoms but very manageable. Two weeks into the treatment I started to get very potsy. It felt terrible to be on my feet, chest discomfort, dizzy, overwhelming sensation that I needed to lie down, off balance,hard to sleep, restless leg, bloating, blue feet, etc. These symptoms have continued. Now some of you feel that way everyday but I don't. I have had days when it was difficult to drive and that hasn't been around for a couple of years. My Cardio dr is seeing me monthly and when doing posturals (poor man's tilt kind of) my heart rate did go up 20 points from sitting to standing. Normally this is well controlled for me by my meds. I took this as confirmation that I am in a pots flare and a pretty bad one for me. My lyme dr, a neurologist feels this is a response to the lyme treatment. However we all agree that it is hard to know for sure since my health can have good and bad phases. But this is pretty bad. Adding in the second antibiotic may make this even worse but again, this is part of the process of treating the lyme. Levaquin can affect your heart rhythm so I had and will have EKGs. For now I will add in some more florinef to help my body cope. Stay tuned! Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.